JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE RULE OF TRAJECTORY STRUCTURE AND GLOBAL ASYMPTOTIC STABILITY FOR A FOURTH-ORDER RATIONAL DIFFERENCE EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE RULE OF TRAJECTORY STRUCTURE AND GLOBAL ASYMPTOTIC STABILITY FOR A FOURTH-ORDER RATIONAL DIFFERENCE EQUATION
Li, Xianyi; Agarwal, Ravi P.;
  PDF(new window)
 Abstract
In this paper, the following fourth-order rational difference equation $$x_{n+1}
 Keywords
rational difference equation;semicycle;cycle length;global asymptotic stability;
 Language
English
 Cited by
1.
A note for “On the rational recursive sequence xn+1=A+i=0kαixn-ii=0kβixn-i”, Arab Journal of Mathematical Sciences, 2012, 18, 1, 15  crossref(new windwow)
2.
Dynamical Properties in a Fourth-Order Nonlinear Difference Equation, Advances in Difference Equations, 2010, 2010, 1  crossref(new windwow)
3.
The rule of cycle length and global asymptotic stability for a third-order nonlinear difference equation, Ricerche di Matematica, 2009, 58, 1, 135  crossref(new windwow)
4.
Dynamical Properties in a Fourth-OrderNonlinear Difference Equation, Advances in Difference Equations, 2010, 2010, 1, 679409  crossref(new windwow)
 References
1.
R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, New York, 1992(1st edition), 2000 (2nd edition)

2.
A. M. Amleh, N. Kruse, and G. Ladas, On a class of difference equations with strong negative feedback, J. Differ. Equations Appl. 5 (1999), no. 6, 497-515 crossref(new window)

3.
A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, On the recursive sequence $x_{n+1}\;=\;{\alpha}\;+\;x{n-1}/x_n$, J. Math. Anal. Appl. 233 (1999), no. 2, 790-798 crossref(new window)

4.
C. Gibbons, M. R. S. Kulenovic, and G. Ladas, On the recursive sequence $x_{n+1}\;=\;(<\alpha}\;+{\beta}x_{n-1})/({\gamma}\;+\;x_n)$, Math. Sci. Res. Hot-Line 4 (2000), no. 2, 1-11

5.
S. Kalabusic and M. R. S. Kulenovic, Rate of convergence of solutions of rational difference equation of second order, Adv. Difference Equ. (2004), no. 2, 121-139 crossref(new window)

6.
V. L. Kocic and G. Ladas, Global behavior of nonlinear difference equations of higher order with applications, Kluwer Academic Publishers, Dordrecht, 1993

7.
M. R. S. Kulenovic, G. Ladas, L. F. Martins, and I. W. Rodrigues, The Dynamics of $x_{n+1}\;=\;\frac{{\alpha}={\beta}x_n}{A+Bx_n+Cx_{n-1}}$ : Facts and Conjectures, Computers Math. Appl. 45 (2003), no. 6-9, 1087-1099 crossref(new window)

8.
M. R. S. Kulenovic, G. Ladas, and N. R. Prokup, A rational difference equation, Computers Math. Appl. 41 (2001), no. 5-6, 671-678 crossref(new window)

9.
X. Li and D. Zhu, Global asymptotic stability of a nonlinear recursive sequence, Appl. Math. Lett. 17 (2004), no. 7, 833-838 crossref(new window)

10.
X. Li and D. Zhu, Global asymptotic stability in a rational equation, J. Differ. Equations Appl. 9 (2003), no. 9, 833-839 crossref(new window)

11.
X. Li and D. Zhu, Global asymptotic stability for two recursive difference equations, Appl. Math. Comput. 150 (2004), no. 2, 481-492 crossref(new window)

12.
Tim Nesemann, Positive nonlinear difference equations: some results and applications, Nonlinear Analysis 47 (2001), no. 7, 4707-4717 crossref(new window)